# SDR R61A2022022800170

- Difficulty date: February 22, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000235
- Aircraft time: 30,254 hours, 21,541 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Part time: 30,254 hours, 21,541 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE DAMAGE BETWEEN FR12-13 AND STGR 2L-3L. REPAIRED IAW ETD 2022-170-006903  MAJOR REPAIR. AC RETURNED TO SERVICE ON 2-26-22
